Hankel inequalities for a subclass of bi-univalent functions based on Salagean type q-difference operator


YALÇIN TOKGÖZ S., ALTINKAYA Ş., Murugusundaramoorthy G., Vijaya K.

Journal of Mathematical and Fundamental Sciences, vol.52, no.2, pp.189-201, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.5614/j.math.fund.sci.2020.52.2.4
  • Journal Name: Journal of Mathematical and Fundamental Sciences
  • Journal Indexes: Emerging Sources Citation Index, Scopus, Academic Search Premier, Directory of Open Access Journals
  • Page Numbers: pp.189-201

Abstract

In this investigation a new subclass of bi-univalent functions is established that are defined in the open unit disk Delta={Z is an element of(C:vertical bar IZ vertical bar < 1) and are endowed with the Salagean type q-difference operator. Then, Hankel inequalities for the new function class are obtained and several related consequences of the results are also stated.